How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 55829
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I did not eat for three weeks I have recently started eating

This answer was rated:

I did not eat for three weeks I have recently started eating - whilst not eating I had extreme anxiety and there was a lot of pressure on my upper abdomen. Now that I have been eating I have an extreme deep pressure and pain in my upper abdomen and it makes me feel a bit sick any ideas on what this could be?
This is Dr David, how old are you? Why did you not eat for 3 weeks?
Customer: replied 10 days ago.
Hi dr David I was suffering from emetophobia
Customer: replied 10 days ago.
And I fear I have made it worse for myself now
Customer: replied 10 days ago.
It takes me two hours to eat bit by bit
I see. What have you been eating? How much have you been eating? Are you getting treatment for your anxiety symptoms?
Customer: replied 10 days ago.
I have been eating jus chips and chappatis bit by bit I feel that I need to eat otherwise the pain gets worse - I am on a waiting list for CBT
You need to eat. You most likely have gastritis from not eating for 3 weeks. You should take some maalox or mylanta or gaviscon to help decrease stomach acid. And you should slowly eat 3-4 meals a day at regular times
Customer: replied 10 days ago.
Do u know how long the pain will last?
Customer: replied 10 days ago.
Could it also be an ulcer?
Most likely not an ulcer. The pain varies from patient to patient. Most people don’t not eat for 3 weeks
Customer: replied 10 days ago.
How long could it last?
If you eat regular meals and use stomach acid reducers, I bet the pain will get better in 1 week . let me know if you have other questions. If done for now please leave positive feedback below. You can always reach me as Dr David. Thank you for using JustAnswer.com
Customer: replied 10 days ago.
Ok I have been trying to eat but when I eat I feel sick that’s the Problem
You feel sick because you have gastritis. Chapati is an Indian bread. I would try eating rice with chicken broth. That may be easier for your stomach
Dr. David and 2 other Medical Specialists are ready to help you
Customer: replied 10 days ago.
Ok thank you for your help
Customer: replied 5 days ago.
Hello for the past month I had been taking 7.5mg mirtazapine for one week then stopping then taking it again for a week then stopping for a week - I also for 2 days took 15mg - do u think I will experience withdrawal like vomiting? I am asking as I am emetophobic I am not planning to take anymore my last dose was 3.75mg 3 days ago - prior to this scenario I had been taking mirtazapine once a week or once every 2 weeks for roughly three years

no, you won't get withdraw vomiting.

 

Customer: replied 5 days ago.
Thank you

you are welcome